On lexicographic products of two intuitionistic fuzzy graphs

P. Syamala, K.R. Balasubramanian

Abstract


In this paper, lexicographic products of two intuitionistic fuzzy graphs, namely, lexicographic min product and lexicographic max product which are analogous to the concept lexicographic product in crisp graph theory are defined. It is illustrated that the operations lexicographic products are not commutative. The connected effective and complete properties of the operations lexicographic products are studied. The degree of a vertex in the lexicographic products of two intuitionistic fuzzy graph is obtained. A relationship between the lexicographic min product and lexicographic max–product is also obtained.

Full Text: PDF

Published: 2019-10-28

How to Cite this Article:

P. Syamala, K.R. Balasubramanian, On lexicographic products of two intuitionistic fuzzy graphs, J. Math. Comput. Sci., 10 (2020), 136-149

Copyright © 2020 P. Syamala, K.R. Balasubramanian. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS